MathSciNet Relay Station
MathSciNet bibliographic data
MR1926049 47B20 (17B37 47A10 47B37 81S05)
Ôta, Schôichi Some classes of $q$-deformed operators. J. Operator Theory 48 (2002), no. 1, 151–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement